# SDR ABXA010288

- Difficulty date: April 8, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL AT FS 880 KEEL BEAM TO WEB ATTACH ANGLE WAS CORRODED.  REMOVED SURFACE CORROSION IAW DC-8 SRM 51-1-8.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  FOUND BLEND OUT TO BE WITHIN LIMITS IAW DC-8 SRM 53-2-0.
